# SDR SWAA032707

- Difficulty date: December 10, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 68,272 hours, 74,789 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: AND10137
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND NOSE WHEEL WELL CEILING BEAM CRACKED.  REPAIRED BEAM PER SRM.
